# SDR SWAA2022112875285

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 79,241 hours, 47,031 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP INFORMED US OF TWO CRACKS IN FLOOR OF AFT BAGGAGE COMPARTMENT. / [01] REMOVED AND REPLACE CARGO FLOOR LINER PER AMM. 25-52-01
